MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0830-CS
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent was surgically explanted.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.The stent was deployed without issue, but the delivery system was unable to be removed.The physician used the 0.014 buddy wire technique, and post-dilated with another balloon.The physician moved the carotid artery medially and laterally while the anesthesiologist move the patient's head right and left with chin toward chest.The delivery system was still unable to be removed.The physician elected to convert the tcar procedure to a carotid endarterectomy (cea) and surgically explant the stent.The stent was removed in one piece, and there was no vessel trauma.Following the cea, the patient was neurologically intact.Removal difficulty was attributed to lesion characteristics.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis: an enroute transcarotid stent was returned for analysis.Visual analysis of the shaft of the stent delivery system revealed a separation on the outer shaft, as well as stent damage.The stent damage was a result of device explanation during during the procedure.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22029777
Report Number2124215-2025-31407
Device Sequence Number15562624
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)260630(10)18225431
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number0018225431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight56 KG
Patient RaceWhite